ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2011.1.11351

On conservation laws in affine Toda systems

Nirova, M. S.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 1.
Abstract:
With the help of certain matrix decomposition and projectors of special forms we show that non-Abelian Toda systems associated with loop groups possess infinite sets of conserved quantities following from essentially different conservation laws.
Keywords: non-Abelian Toda systems, loop groups, symmetries and conservation laws.
Language: English Download the full text  
For citation: Nirova M. S. On conservation laws in affine Toda systems. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2011, vol. 13, no. 1, pp. 59-70. DOI 10.23671/VNC.2011.1.11351


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2022 ёжный математический институт